Embedding of spaces of functions of positive smoothness on irregular domains

Cover Page

Abstract


For spaces of functions of positive smoothness defined on irregular domain of n-dimensional Euclidean space, an embedding theorem into spaces of the same type and related results are presented.


O. V. Besov

Математический институт им. В.А. Стеклова Российской Академии наук

Author for correspondence.
Email: besov@mi-ras.ru

Russian Federation, Москва

  1. Бесов О.В. // Мат. заметки. 2014. Т. 96. № 3. С. 341–347.
  2. Бесов О.В. // ДАН. 2016. Т. 466. № 2. С. 133–136.
  3. Бесов О.В. // Тр. Мат. ин-та РАН. 2016. Т. 293. С. 62–72.
  4. Лабутин Д.А. // Тр. Мат. ин-та РАН. 1999. Т. 227. С. 170–179.
  5. Kilpeläinen T., Malý J. // Z. Anal. Anwend. 2000. V. 19. № 2. С. 369–380.
  6. Бесов О.В. // Мат. сб. 2001. Т. 192. № 3. С. 3–26.
  7. Бесов О.В. // Мат. заметки. 2018. Т. 104. № 6. С. 823–834.
  8. Бесов О.В. // Мат. заметки. 2018. Т. 103. № 3. С. 336–357.
  9. Бесов О.В., Ильин В.П., Никольский С.М. Интегральные представления функций и теоремы вложения. М.: Наука, 1996.
  10. Бесов О.В. // Мат. заметки. 2003. Т. 74. № 2. С. 163–183.
  11. Бесов О.В. // Тр. Мат. ин-та РАН. 2008. Т. 260. С. 32–43.
  12. Бесов О.В. // Тр. Мат. ин-та РАН. 2010. Т. 269. С. 31–51.
  13. Genebashvili I., Gogatishvili A., Kokilashvili V., Krbec M. Weight Theory for Integral Transforms on Spaces of Homogeneuos Type, Pitman Monographs and Surveys in Pure and Applied Mathematics. Harlow: Longnan, 1998. V. 92. xii+410 p.

Views

Abstract - 164

PDF (Russian) - 125

PlumX


Copyright (c) 2019 Russian Academy of Sciences